Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Extreme edema.. mvaureen

Posted by Sulpicia on May 25, 2001, at 15:21:27

In reply to Re: Extreme edema...Sulipiciaterra, posted by mvaureen on May 25, 2001, at 13:19:13

>
> My doc thought the swelling was because of my Effexor weight gain. He lectured me on not exercising enough.

Hi -- very relieved that you're OK.
This might sound a bit presumptuous, especially since I'm not in your shoes,
but I find your doc's assessment troubling in light of your rather dramatic
symptoms...
I'm forever repeating the mantra "be guided by your clinician" but I have to ask:
is your doc pressed for time or perhaps dismissive of you as a patient?? You can tell
I'm looking for a polite periphrasis for the rather blunt question of his credentials/training/skills.
I realize that we all have to take control of our health and do our homework, and be our own advocates
but you experienced a potentially serious problem -- circulatory system involvement isn't like a rash
or something.
What will happen when you take another AD? It would be nice to know if there is something unique about
you that caused this response, especially so it can be prevented??
Can you go to the ER if something similar happens -- and the HMO can deal with it later?
Just thinking out loud.
Be well and good luck with your trip.
S.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sulpicia thread:64065
URL: http://www.dr-bob.org/babble/20010522/msgs/64241.html